# SDR AALA20101007TUL06

- Difficulty date: October 7, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 65,270 hours, 23,481 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING: THERE IS CORROSION ON THE NUMBER 1 SLAT AT THE OUTBOARD END.  INSTALLED DOUBLER PER AARD 57-43-01.
